# SDR DALA2022020700788

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 101,663 hours, 14,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 FLT DECK EMER EXIT SIGN WONT ILLUM, CORRECTIVE ACTION: REPLACED BATTERIES REF B767 AMM 33-51 OPS OK. (8153698)
